# SDR IXXA0300062O

- Difficulty date: October 14, 2003
- Submitted: October 16, 2003
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 90,097 hours, 29,290 cycles
- Engine: Ge CFM56*
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Indication
- Location: Cargo Door
- Part time: 90,097 hours, 29,290 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

CREW REJECTED TAKE-OFF FROM KEWR WHEN BELLY DOOR OPEN LIGHT CAME ON DURING TAKE-OFF ROLL. LIGHT EXTINGUISHED AFTER REJECT. MAINTENANCE INSPECTED ALL DOORS AND SWITCHES IAW ALL APPLICABLE MANUALS AND NO DEFECTS WERE NOTED. AIRCRAFT WAS RETURNED TO SERVICE.
